| Model Number |
QSOL |
| Medical Device Problem Code |
Inaccurate Flow Rate (1249)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Reported fault could not be confirmed nor replicated during investigation.The unit did not have any visible damage.The unit behaved as expected when tested.
Event or Problem Description
User reported that the occluder did not behave as expected when trying to stop venous flow.There was no patient harm; however, if the event were to recur, it could result in potential patient harm, so this event is considered reportable.